×

Periodic solutions of weakly nonlinear wave equations in unbounded intervals. (English) Zbl 0396.35067

MSC:

35L70 Second-order nonlinear hyperbolic equations
35B10 Periodic solutions to PDEs
35B20 Perturbations in context of PDEs
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] J. K. Hale: Periodic solutions of a class of hyperbolic equations containing a small parameter. Archive Rat. Mech. Anal 23 (1967), 380-398. · Zbl 0152.10002
[2] W. S. Hall: Periodic solutions of a class of weakly nonlinear evolution equations. Archive Rat. Mech. Anal. 39 (1970), 294-322. · Zbl 0211.12704
[3] F. H. Rabinowitz: Periodic solutions of nonlinear hyperbolic partial differential equations. Comm. Pure Appl. Math. 20 (1967), 145-206. · Zbl 0152.10003
[4] O. Vejvoda: Periodic solutions of a linear and weakly nonlinear wave equation in one dimension, I. Czechoslovak Math. J. 14 (89) (1964), 341-382. · Zbl 0178.45302
[5] O. Vejvoda: Periodic solutions of nonlinear partial differential equations of evolution. Equadiff II, Differential Equations and their Applications, Proceedings of the Conference, Bratislava 1966, published in Acta Facultatis Rerum Naturalium Universitatis Comenianae, Mathetica, 77 (1967), 293-300. · Zbl 0183.10401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.